# SDR 96ZZZM1449

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54342
- Make and model: Boeing 727231
- Aircraft serial: 21629
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: MLCM737AS15
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, RIGHT MAIN LANDING GEAR GREEN DOWN AND LOCKED LIGHT DID NOT ILLUMINATED.  VISUALLY CHECKED LANDING GEAR DOWN AND LOCKED.  FOUND LAMP, MFG P/N MLCM737AS15, INOPERATIVE.  REPLACED BOTH MAIN LANDING GEAR DOWN AND LOCKED LIGHT LAMPS.  LANDING GEAR INDICATING LIGHT SYSTEM OPERATION CHECKED NORMAL.  (M)
